# SDR 07FDEA01003

- Difficulty date: March 18, 2007
- Submitted: March 21, 2007
- Operation: Air carrier
- Aircraft: N274FE
- Make and model: Boeing 727233
- Aircraft serial: 22039
- Aircraft time: 43,097 hours, 27,105 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 651781820
- Part serial: 5211DF6KMNB
- Condition: Leaking
- Location: L/E Slat
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

SHORT FINAL, LOSS OF A SYSTEM, LANDED STRAIGHT AHEAD.  TOWED IN.  AFTER T/S FOUND NR 2 L/E FLAP ACTUATOR LEAKING.  CANCELED FIRST PART.  REMOVED AND REPLACED NR 2 LE FLAP ACT IAW M/M 27-81-022-4.  SERVICED HYD SYSTEM PER 12-12-000-2.
